Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 871–880 (Mi mz10082)  

This article is cited in 2 scientific papers (total in 2 papers)

Classical formula for the asymptotic behavior of the spectrum of elliptic equations, degenerate on the boundary of the domain

G. M. Tashchiyan

Leningrad Electrotechnical Communications Institute

Full text: PDF file (1218 kB)

English version:
Mathematical Notes, 1981, 30:6, 937–942

Bibliographic databases:

UDC: 517.94
Received: 27.08.1979

Citation: G. M. Tashchiyan, “Classical formula for the asymptotic behavior of the spectrum of elliptic equations, degenerate on the boundary of the domain”, Mat. Zametki, 30:6 (1981), 871–880; Math. Notes, 30:6 (1981), 937–942

Citation in format AMSBIB
\Bibitem{Tas81}
\by G.~M.~Tashchiyan
\paper Classical formula for the asymptotic behavior of the spectrum of elliptic equations, degenerate on the boundary of the domain
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 871--880
\mathnet{http://mi.mathnet.ru/mz10082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641661}
\zmath{https://zbmath.org/?q=an:0482.35067}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 937--942
\crossref{https://doi.org/10.1007/BF01145775}


Linking options:
  • http://mi.mathnet.ru/eng/mz10082
  • http://mi.mathnet.ru/eng/mz/v30/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Galaktionov V.A., “On Extensions of Higher-Order Hardy's Inequalities”, Differ. Integral Equ., 19:3 (2006), 327–344  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021